# SDR WRXR20250401001

- Difficulty date: April 1, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N638NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15402
- Aircraft time: 13,566 hours, 14,050 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH67031354
- Condition: Corroded
- Location: Zone 100
- Part time: 13,566 hours, 14,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAME WEB 310 BETWEEN STGR 26LH-27. ENSURED BLEND-OUTS WERE PERFORMED TO A SMOOTH CONTOUR IN ACCORDANCE WITH SRM 51-21-06 USING 20:1 TRANSITION RATIO.
